Volume 22, issue 2 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Smooth factors of projective actions of higher-rank lattices and rigidity

Alexander Gorodnik and Ralf Spatzier

Geometry & Topology 22 (2018) 1227–1266
Bibliography
1 Y Benoist, Propriétés asymptotiques des groupes linéaires, Geom. Funct. Anal. 7 (1997) 1 MR1437472
2 A Borel, Linear algebraic groups, 126, Springer (1991) MR1102012
3 A Brown, F Rodriguez Hertz, Z Wang, Invariant measures and measurable projective factors for actions of higher-rank lattices on manifolds, preprint (2016) arXiv:1609.05565
4 S G Dani, Continuous equivariant images of lattice-actions on boundaries, Ann. of Math. 119 (1984) 111 MR736562
5 S G Dani, Orbits of horospherical flows, Duke Math. J. 53 (1986) 177 MR835804
6 D Fisher, Groups acting on manifolds : around the Zimmer program, from: "Geometry, rigidity, and group actions" (editors B Farb, D Fisher), Univ. Chicago Press (2011) 72 MR2807830
7 D Fisher, B Kalinin, R Spatzier, Global rigidity of higher rank Anosov actions on tori and nilmanifolds, J. Amer. Math. Soc. 26 (2013) 167 MR2983009
8 D Fisher, G Margulis, Local rigidity of affine actions of higher rank groups and lattices, Ann. of Math. 170 (2009) 67 MR2521112
9 W Fulton, J Harris, Representation theory: a first course, 129, Springer (1991) MR1153249
10 É Ghys, Rigidité différentiable des groupes fuchsiens, Inst. Hautes Études Sci. Publ. Math. 78 (1993) 163 MR1259430
11 M Guysinsky, The theory of non-stationary normal forms, Ergodic Theory Dynam. Systems 22 (2002) 845 MR1908557
12 M Guysinsky, A Katok, Normal forms and invariant geometric structures for dynamical systems with invariant contracting foliations, Math. Res. Lett. 5 (1998) 149 MR1618331
13 S Helgason, Differential geometry, Lie groups, and symmetric spaces, 34, Amer. Math. Soc. (2001) MR1834454
14 N V Ivanov, Action of Möbius transformations on homeomorphisms : stability and rigidity, Geom. Funct. Anal. 6 (1996) 79 MR1371232
15 M Kanai, A new approach to the rigidity of discrete group actions, Geom. Funct. Anal. 6 (1996) 943 MR1421873
16 A Katok, R J Spatzier, Differential rigidity of Anosov actions of higher rank abelian groups and algebraic lattice actions, Tr. Mat. Inst. Steklova 216 (1997) 292 MR1632177
17 D Y Kleinbock, G A Margulis, Bounded orbits of nonquasiunipotent flows on homogeneous spaces, from: "Sinaĭ’s Moscow Seminar on Dynamical Systems" (editors L A Bunimovich, B M Gurevich, Y B Pesin), Amer. Math. Soc. Transl. Ser. 2 171, Amer. Math. Soc. (1996) 141 MR1359098
18 G A Margulis, Finiteness of quotient groups of discrete subgroups, Funktsional. Anal. i Prilozhen. 13 (1979) 28 MR545365
19 G A Margulis, Discrete subgroups of semisimple Lie groups, 17, Springer (1991) MR1090825
20 D Montgomery, L Zippin, Topological transformation groups, Interscience (1955) MR0073104
21 A L Onishchik, È B Vinberg, Lie groups and algebraic groups, Springer (1990) MR1064110
22 G Prasad, M S Raghunathan, Cartan subgroups and lattices in semi-simple groups, Ann. of Math. 96 (1972) 296 MR0302822
23 G Prasad, A S Rapinchuk, Existence of irreducible –regular elements in Zariski-dense subgroups, Math. Res. Lett. 10 (2003) 21 MR1960120
24 F Rodriguez Hertz, Z Wang, Global rigidity of higher rank abelian Anosov algebraic actions, Invent. Math. 198 (2014) 165 MR3260859
25 R J Spatzier, On lattices acting on boundaries of semisimple groups, Ergodic Theory Dynamical Systems 1 (1981) 489 MR662739
26 P Tukia, Differentiability and rigidity of Möbius groups, Invent. Math. 82 (1985) 557 MR811551
27 R J Zimmer, Equivariant images of projective space under the action of SL(n,Z), Ergodic Theory Dynamical Systems 1 (1981) 519 MR662741
28 R J Zimmer, Ergodic theory and semisimple groups, 81, Birkhäuser (1984) MR776417